# SDR USAA2013011500008

- Difficulty date: November 19, 2012
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N256AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 26847
- Aircraft time: 81,257 hours, 15,078 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252422
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - CRACK ON RIGHT FUSELAGE FAIL SAFE STRAP AT BS 959, RBL 92.  REPAIRED RIGHT FUSELAGE FAIL SAFE STRAP AT BS 959, RBL 92 IAW EA 131979.
